# SDR FDEA202308131458

- Difficulty date: August 13, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 86,718 hours, 18,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: AJC70127
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING FOUND A CRACK IN THE LOWER TORQUE BOX PLANE PANEL AT STA. 2122. REPAIRED CRACK IN THE LOWER TORQUE BOX PLANE PANEL AT STA. 2122 IN REF. EA# 1-5310-T0375777 P1.   FUSELAGE - MAINFRAME - CRACK IN LOWER TORQUE BOX WEB, APU COMPARTMENT CEILING -   MAJOR REPAIR TO RESTORE FIRE INTEGRITY OF APU BOX, SEQ# 0024 JPF, AND NR#14 JPF OF WO#   86723 FOR ALL WORK ACCOMPLISHED. SEE WRI# 53-10/2215. THIS IS A MAJOR REPAIR.
